# SDR SWAA2021011137347

- Difficulty date: December 17, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR STRUCTURE WL 208.1 STA 947.5 LBL 48 FLOOR BEAM IS CORRODED.  REMOVED CORROSION AND VERIFIED LIMITS ON FLOOR STRUCTURE AT STA 947.5 LBL 48 (FLOOR BEAM) ORIGINAL T: .180 LOSS: .050 REMAINING T: .130 MAX LOSS ALLOWED .027.  OUT OF LIMITS, IAW SRM 53-70-51-1A-1 FLOOR BEAM.  REPAIR WAS ACCOMPLISHED ON NRC Y246183 P/N 147A5504-29.
